Please use this identifier to cite or link to this item:
Title: CR-manifolds of Codimension Two of Parabolic Type
Contributor(s): Schmalz, Gerd  (author)orcid ; Ežov, Vladimir Vladimirovitch (author); Spiro, Andrea (author)
Publication Date: 2008
DOI: 10.1512/iumj.2008.57.3134
Handle Link:
Abstract: For CR-manifolds in ℂ⁴ with the Levi form at the origin of parabolic type we construct an analogue of the Chern-Moser normal form for Levi non-degenerate hypersurfaces. The group of transformations which map a given CR manifold of parabolic type into a normal form is shown to be isomorphic with the isotropy group of the osculating parabolic quadric at the origin.
Publication Type: Journal Article
Source of Publication: Indiana University Mathematics Journal, 57(1), p. 309-342
Publisher: Indiana University, Mathematics Department
Place of Publication: Indiana University, United States
ISSN: 0022-2518
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Socio-Economic Objective (SEO): 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 249
Views: 249
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.